Hi. I'm a 21 yr old female with stomach problems. First, I have been bleeding when I go #2 for the past 6 months. It happens every 2-3 weeks or so. Second, since September 2010 I've been having bad diarrhea on and off. The cramping is horrible. I'll have it for about 1 or 2 weeks then for the next week I'll feel fine then it will start up again. The stools are very watery and sometimes thin. Third, I've had black stools about 3 times since the diarrhea has started. Finally, I have also been having abdominal pain. The pain is sometimes in my lower right abdomen and sometimes in the left. More recently, I've had pain under my ribcage. ALSO, I get lower back pain and bad hip pain when I get lower abdominal pain. Over the summer I had my gallbladder removed because I had pancreatitis. I also have high blood pressure and they don't know why. I don't know if the last two points are related. I just want some opinions because it's really bad. The diarrhea is affecting my day-to-day life and I've been missing work a lot because of it. I've told the doctors about this and I'm in the process of going to see a gi. Thanks for your help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.